# SDR DALA2025090406558

- Difficulty date: August 25, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,686 hours, 10,104 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(4R) OUTER SKIN, BOTTOM EDGE FOUND DENTED.  COMPLIED WITH ERA 501981-14 REV. B. (1163409)
